# SDR SWAA2018100925770

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 35,874 hours, 21,471 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 4563
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, STAB OUT OF TRIM LIGHT ILLUMINATED WITH AUTO PILOT ENGAGED AUTO PILOT WAS NOT TRIMMING.  R&R STAB TRIM MOTOR PER AMM.
